# SDR 2012FA0000824

- Difficulty date: December 10, 2012
- Submitted: December 18, 2012
- Operation: General aviation
- Aircraft: N11SN
- Make and model: Beech C90
- Aircraft serial: LJ1036
- Aircraft time: 7,995 hours
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: 6900080000
- Condition: Burned
- Location: Cabin Lights
- Part time: 7,995 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PASSENGER SMELLED AND SAW A SMALL AMOUNT OF SMOKE COMING FROM THE LT FORWARD FACING SEAT WINDOW FLUORESCENT LIGHT.   FOUND FLUORESCENT LIGHT POWER SUPPLY ASSY MELTED AND BURNED.
